# SDR UIEA2020040200594

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB TE ELEV STA 131.9 (I/B ELEVATOR PCP O/B UPPER AREA) ACTUATOR REACTION SUPPORT 2 EA AREA FOUND CORROSION.( LH HORIZONTAL STABILIZER FIXED T/E ACTUATOR SUPPORT CORROSION AREA REPAIRED IAW RI # RI-55-10-13973 REV A. )
